# SDR 08FDEA00645

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 45,518 hours, 35,520 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 50086003
- Part serial: 16765M
- Condition: Failed
- Part time: 12,440 hours, 10,544 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

WITH ENGINE NR 2 RUNNING, SMOKE ENTERED COCKPIT FROM UNKNOWN SOURCE. GOT INTERMITTENT NR 3 MAIN CARGO BAY SMOKE ALARM & LIGHT. ALARM & LIGHT OCCURED 2 TIMES FOR 1 SEC. SHUTDOWN NR 2 ENGINE & POWERED ACFT WITH APU.  SMOKE DISPERSED. ON APU & EXT POWER, NR 2 BUSS IS NOT POWERED.  ANNUNCIATOR PANEL HAD UNDEREXCITATION LIGHT NR 2 SYSTEM. R & R NR 2 VOLTAGE REGULATOR.  SMOKE CAUSED DUE TO LOST POWER TO BUSS TIE BREAKER TO RT PACK. R & R GCU .  R & R GENERATOR BREAKER (C814) & BUSS TIE BREAKER. RAN ENGS AND TAXIED A/C NO SMOKE NOTED.
